MAUDE Adverse Event Report: CLINICAL INNOVATIONS, LLC KIWI COMPLETE VACUUM DELIVERY SYSTEM; FETAL VACUUM EXTRACTOR

CLINICAL INNOVATIONS, LLC KIWI COMPLETE VACUUM DELIVERY SYSTEM; FETAL VACUUM EXTRACTOR
Model Number VAC-6000MTE
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Loss of vacuum can occur for a multitude of reasons.The majority of reasons are clinically related, some of which are controllable (ie., cup placement, traction force and direction, vacuum level, etc) while others are not controllable (ie., amount of fetal scalp hair and edema, size of fetus, maternal effort, etc).It appears that the vacuum was dislodged once (popped-off) during this delivery which was carried out because the fetus was not tolerating the procedure (suspected hypoxia).Pop-offs are a known potential effect of any vacuum delivery.It is clinical innovation's recommendation to consider an alternative method of delivery if the cup comes off twice.
 
Event or Problem Description
Term +5 days.Spontaneous assist of labour programed well during 1st stage of labour at 15:15 fully dilated.Kiwi delivery required for abnormal cte - subacute hypoxia.On 2nd traction - cup detached off fetal head.2nd kiwi used - head delivered following 3rd pull.

Brand Name
KIWI COMPLETE VACUUM DELIVERY SYSTEM
Common Device Name
FETAL VACUUM EXTRACTOR
Manufacturer (Section D)
CLINICAL INNOVATIONS, LLC
747 w 4170 s
murray, ut
MDR Report Key9696600
Report Number1722684-2020-00004
Device Sequence Number19423638
Product Code HDB
UDI-Device Identifier00814247020659
UDI-Public00814247020659
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K981260
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2021
Device Model NumberVAC-6000MTE
Device Lot Number190060
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2020
Initial Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;